Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
km03590

1 month post accutane, acne starting to come back :(

So I started using accutane in March 2011, I had moderate acne, mostly smaller pimples, on my face but a ton on my chest and back. About 1 month after I started I was already almost completely clear, it was awesome! I was supposed to have a 6 month treatment, but I ended up missing my derm appointment in August and haven't gone back yet. After about 3 weeks with no accutane, my skin definitely started getting oily again, but not as bad as it used to. But now I'm noticing little tiny pimples popping up on my shoulders and on my face too. Not too many, but enough to where I'm really scared it's going to come back and I'll be in the same boat I was in before accutane :(

I'm trying to get a derm appointment, but I'm sure I won't get one until November. Has this happened to anyone else? I've heard of acne coming back, but my derm said that the fact that I cleared up so fast was a good indication of it not coming back. If anyone wants to share a similar experience that would be great!

Share this post


Link to post
Share on other sites

My acne came back after my 1st and 2nd course of accutane. But everytime to a much less extend. So yeah, accutane may not clear you up completely for good but it will certainly diminish your acne outbreaks and its severity. If you decide to go on a second course, talk to your derm about having it done with a lower dosage and for a prolonged period of time, or as you may have seen on other posts, a long term/low dose course.

Good Luck

Share this post


Link to post
Share on other sites

It probably won't get better...i been off accutane for about 3 months now and it started coming back a month in and it slowly got worse as the months have gone on...i really don't want to go back on accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×